# SDR WRLA20100609374

- Difficulty date: June 9, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - THE LWR RIB AT THE RIGHT WING FIXED L/E CAVITY XOS 1025.5, NRC U05038 ISSUED.
